Doctor insights on:
I Keep Seeing Jagged Flashes Of Lightning Bolts That Shimmer Around An Object Followed By An Intense Headache Are These Hallucinations
I keep seeing jagged flashes of lightning bolts that shimmer around an object followed by an intense headache. Are these hallucinations?
No: These are not hallucinations and you need to be seen by a doctor. Seeing lightning bolts can mean there is eye problem like a torn retina or neurologic problem like a migraine. If you are pregnant, visual changes associated with a headache can indicate a serious complication called pre eclampsia. If you have these symptoms it is very important you see a doctor for further evaluation. ...Read moreSee 1 more doctor answer
Also called cephalalgia, is pain anywhere in the region of the head or neck, & can be a symptom of a number of conditions affecting those areas. It originates from pain-sensitive structures such as cranium, muscles, nerves, vessels, subcutaneous tissues, eyes, ears, sinuses & mucous membranes. It is non-specific symptom & can be primary such as tension ha, or secondary ...Read more
Hi . I having a headache when I seeing things far when not under sun . But when under the sun I also having headache . Can I know what happen ? Thanks
15mg olanzapine for three years Schizophrenia We changed to zeldox Olanzapine withdraw: seeing things again Headaches.more. How long will it last?why?
We should wean: If you do not wean slowly will have these effects up to 6 wks- 12wks. ...Read more
Bf got headache at 6. Said it felt like "sumthing crawling in head" had chills n body aches n it hurt to close 1 eye. Woke up seeing things. Is he ok?
He sounds sick: Your bf may have some sort of virus, there are a whole bunch or bad viruses around this time of year. However, he is delusional (seeing things) this is a concerning symptom and he should be checked out by his doc or in the er. ...Read more
Can meditation cause a relapse (headaches or hallucinations), with or without being on medication?
Meditation mental : Meditation can help in many cases to resolve depression or other mental problems. Many of my patients did get off medications while many need to continue both modalities. Talk to your doctor to be sure and safe. Meditation = self hypnotism, and can be very powerful depending on how well you were trained in it. Avoid to make decisions without your doc's advice. ...Read more
I accidentally slept in a room filled with spilled perfume. I had hallucinations and still have a headache. What do I do? Is it dangerous?
Perhaps a migraine: Strong aromas such as perfume, may trigger a headache, but the hallucinations may represent an additional problem not usually associated with migraines. Doubt this will eventuate in lasting problems, but due to the complexities, please contact a physician and get this all checked out. ...Read moreSee 1 more doctor answer
About 3x5cm arachnoid cyst, right frontal lobe, no changes for 6 years. Can it cause symtoms now like, headaches, forgeting, musical hallucinations?
See your neurologist: It's best to see your neurologist for an evaluation. Any on-line answer will be superficial. Musical hallucinations and forgetfulness should be evaluated directly by a physician. If the headaches are causing visual problems please go to an emergency room. Hope this helps. ...Read more
Almost constant headache, dizziness + occasional lack of balance, chills decressed need for sleep/ food. I think im starting 2hve mild hallucinations?
Get to a doctor: Please see a physician asap. You don't say how long these symptoms have been going on. They could be like the flu, but could also be like a more serious infection or condition. ...Read more
Woke up with headache not typical migraine. Hands & upper body shaking badly. Fast pulse. Light sensitive. No pain w/ movement. Hallucinations.
More information: needed. What sort of hallucination? Is it shaking or jerking and is it one side or both? Do you have a fever? Any stiff neck? Neurological assessment is needed. If fever you need a urinalysis possibly an LP. You may need an EEG and a brain imaging study. Tardive dyskinesia from Reglan produces random movements of the face, tongue, limbs that are often painful and may respond to Tetrabenazine. ...Read more
I had a severe reaction to the contrast dye used in a myelogram.I am having hallucinations and brain zap headaches & seizures. Will they ever stop?
See your doctor: You should discuss your side effects with the doctor who ordered the procedure and the radiologist. They may have suggestions for you to reduce the symptoms. Try to rest. A short term trial of antipsychotic medication may help until the symptoms resolve. I see that you are also on depakote. You may need to have your dose increased. ...Read more